Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


long term side effect of sustiva or combivir
Dec 1, 2007

I am taking sustiva and combivir for 2 years and I am fine with it but, recenly i am losing my concentration on everything I do. so do any of the medication can affect my consiousness?

Response from Dr. Conway

I would certainly recommend that you discuss this issue with your doctor to see if a specific cause can be identified. However, of the medications you are taking, the the Sustiva can be associated with this side effect and this should be considered if no other cause for your loss of concentration can be found.



Previous
re: hgh and oxandrolone
Next
hiv azathioprine

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement